About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 320581, 10 pages
http://dx.doi.org/10.1155/2013/320581
Research Article

Analysis of a Dengue Disease Model with Nonlinear Incidence

1Department of Mathematics and Information Science, Shaoguan University, Shaoguan 512005, China
2Department of Mathematics, Xinyang Normal University, Xinyang 464000, China
3School of Advanced Sciences, VIT University, Chennai Campus, Chennai 600048, India

Received 10 September 2012; Revised 3 January 2013; Accepted 3 January 2013

Academic Editor: Eric Campos Canton

Copyright © 2013 Shu-Min Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Xiao and S. Tang, “Dynamics of infection with nonlinear incidence in a simple vaccination model,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 4154–4163, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L.-M. Cai and X.-Z. Li, “Global analysis of a vector-host epidemic model with nonlinear incidences,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3531–3541, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Hu, W. Ma, and S. Ruan, “Analysis of SIR epidemic models with nonlinear incidence rate and treatment,” Mathematical Biosciences, vol. 238, no. 1, pp. 12–20, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Li, G.-Q. Sun, and Z. Jin, “Bifurcation and chaos in an epidemic model with nonlinear incidence rates,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1226–1234, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Ozair, A. A. Lashari, I. H. Jung, and K. O. Okosun, “Stability analysis and optimal control of a vector-borne disease with nonlinear incidence,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 595487, 21 pages, 2012. View at Publisher · View at Google Scholar
  6. C. Castillo-Chavez and B. Song, “Dynamical models of tuberculosis and their applications,” Mathematical Biosciences and Engineering, vol. 1, no. 2, pp. 361–404, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, vol. 42 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at MathSciNet
  8. M. Y. Li and J. S. Muldowney, “A geometric approach to global-stability problems,” SIAM Journal on Mathematical Analysis, vol. 27, no. 4, pp. 1070–1083, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Ermentrout, Simulating, Analyzing, and Animating Dynamical Systems: A Guide to XPPAUT for Researchers and Students, vol. 14 of Software, Environments, and Tools, SIAM, Philadelphia, Pa, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Y. Li and J. S. Muldowney, “On R. A. Smith's autonomous convergence theorem,” The Rocky Mountain Journal of Mathematics, vol. 25, no. 1, pp. 365–379, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Li and J. S. Muldowney, “On Bendixson's criterion,” Journal of Differential Equations, vol. 106, no. 1, pp. 27–39, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. C. Pugh, “An improved closing lemma and a general density theorem,” American Journal of Mathematics, vol. 89, pp. 1010–1021, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. C. Pugh and C. Robinson, “The C1 closing lemma, including Hamiltonians,” Ergodic Theory and Dynamical Systems, vol. 3, no. 2, pp. 261–313, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. A. Coppel, Stability and Asymptotic Behavior of Differential Equations, D. C. Heath and Co., Boston, Mass, USA, 1965. View at MathSciNet